# SDR 2006FA0000243

- Difficulty date: February 7, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N115TB
- Make and model: Gulstm 114TC
- Aircraft serial: 20031
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Unknown
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REFITMENT, NLG FAILED TO EXTEND TO LAND POSITION.  AC HAD BEEN UNDERGOING WORK TO SATISFY AD.  AFTER WORK, GREEN NOSE WHEEL INDICATOR WOULD NOT ILLUM.  FLYBY OF TWR, NLG WAS PARTIALLY EXTENDED TO ANGLE OF 45 DEGREES.  RECYCLING STILL FAILED TO EXTEND NLG BEYOND 45 DEGREES. PWROFF LANDING WAS EXECUTED, NLG COLLAPSED, AC CAME TO REST ON 2 PROP BLADES, NOSE WHEEL BAY DOORS. LANDING HAD PUSHED NLG BACK TOWARD RETRACTED POSITION BUT WITH PART OF TIRE PROTRUDING THROUGH PARTIALLY OPEN NOSE BAY DOORS.  PIN ATTACHING  NOSE GEAR ACTUATOR TO NOSE LEG WAS REMOVED.  GEAR FELL UNHINDERED AND UNAIDED TO DOWNLOCKED POSITION.  INSP OF NLG, WHEN NG ACTUATOR IS AVAILABLE, (SHAFT BENT 45 DEGREES IN ACCIDENT) .  (K)
